# SDR S2YA960027

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Motor
- Part number: 100384040
- Condition: Overheated
- Location: Te Flaps
- Part time: 669 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING RUNUP BEFORE FIRST FLIGHT OF THE DAY, THE CREW NOTICED SMOKE IN THE CABIN, MAINTENANCE FOUND THE FLAP MOTOR WINDINGS HAD OVERHEATED INTERNALLY.  IT WAS REPLACED BUT THE FLAP SYSTEM WAS DEFERRED DUE TO RIGGING REQUIRED.  (M)
